# SDR UPS00833852

- Difficulty date: October 4, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 71,223 hours, 46,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1690 LONG 32L END HAS HOLES WITH NO EDGE DISTANCE.  REMOVED AND REPLACED FITTING IAW DWG 4641324, AND SRM 51-1-20D.
